4 doctors weighed in:

Any vitamin B6 side effects?

4 doctors weighed in
Dr. Randy Baker
Holistic Medicine
3 doctors agree

In brief: From excessive doses

In general, vitamin b6 is extremely safe and well-tolerated, though it may cause stomach upset in some (esp.
If taken without food.However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg) can cause toxicity symptoms, most commonly peripheral neuropathy (tingling & numbness) also headaches, fatigue & irritability, which will dissipate upon stopping b6.

In brief: From excessive doses

In general, vitamin b6 is extremely safe and well-tolerated, though it may cause stomach upset in some (esp.
If taken without food.However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg) can cause toxicity symptoms, most commonly peripheral neuropathy (tingling & numbness) also headaches, fatigue & irritability, which will dissipate upon stopping b6.
Dr. Randy Baker
Dr. Randy Baker
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors